Identity bases for certain matrix groups
Algebra i logika, Tome 10 (1971) no. 4, pp. 401-406
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1971_10_4_a4,
author = {N. S. Romanovskii},
title = {Identity bases for certain matrix groups},
journal = {Algebra i logika},
pages = {401--406},
year = {1971},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1971_10_4_a4/}
}
N. S. Romanovskii. Identity bases for certain matrix groups. Algebra i logika, Tome 10 (1971) no. 4, pp. 401-406. http://geodesic.mathdoc.fr/item/AL_1971_10_4_a4/